Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 70, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 23, 2012, 4:02 PM CDT for Elmore County, Alabama. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2012, 4:02 PM CDT (21:02 UTC)
- Expired
- Mar 23, 2012, 4:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Elmore County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 4:05 PM CDT | TSTM WND DMG | Wetumpka, AL | SHINGLES BLOWN OFF ROOFS OF THREE HOMES ON KING MARTIN COURT. SEVERAL PRIVACY FENCES ALSO BLOW DOWN. |
| Mar 23, 4:05 PM CDT | HAIL 0.75 | 4 N Wetumpka, AL | PENNY SIZE HAIL WITH WINDS ESTIMATED TO 40 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 490 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
423
WUUS54 KBMX 232102
SVRBMX
ALC051-232130-
/O.NEW.KBMX.SV.W.0070.120323T2102Z-120323T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 PM CDT FRI MAR 23 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ELMORE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 430 PM CDT
* AT 400 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WETUMPKA...
AND MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
WETUMPKA...ECLECTIC...WALLSBORO AND CLAUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3250 8624 3249 8625 3250 8625 3250 8627
3258 8628 3265 8601 3248 8599
TIME...MOT...LOC 2102Z 260DEG 11KT 3254 8622
$$
611 follow-up statement
350 WWUS54 KBMX 232116 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 416 PM CDT FRI MAR 23 2012 ALC051-232130- /O.CON.KBMX.SV.W.0070.000000T0000Z-120323T2130Z/ ELMORE AL- 416 PM CDT FRI MAR 23 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ELMORE COUNTY UNTIL 430 PM CDT... AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WETUMPKA...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... ECLECTIC AND CLAUD. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3248 8599 3251 8620 3258 8621 3265 8601 TIME...MOT...LOC 2116Z 262DEG 17KT 3255 8614 $$ 27
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 3:40 PM CDT, 22 minutes earlier.
Area forecast discussion, Mar 23, 3:40 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 340 PM CDT FRI MAR 23 2012 .SHORT TERM... /THIS AFTERNOON THROUGH SATURDAY/ THE FUN START TO THE DAY THIS MORNING HAS CONTINUED INTO THE AFTERNOON HOURS. ONE SHORTWAVE IS BEGINNING TO MOVE OUT OF THE SOUTHEAST RIGHT NOW AND THE MAIN STORM FOCUS IS ALONG THAT SHORTWAVE SOUTH OF THE FORECAST AREA. THIS WAS THE SAME SHORTWAVE THAT MOVED THROUGH THIS MORNING RESULTING IN THE TORNADO IN PIKE COUNTY. TAKING A QUICK LOOK AT SOME MESOSCALE COMPONENTS THIS AFTERNOON. THE MAIN UPPER LOW IS ACROSS SOUTHERN ILLINOIS THIS AFTERNOON. THERE ARE SEVERAL TENTACLES THAT WILL WRAP AROUND THE MAIN LOW OVER THE NEXT 12 TO 24 HOURS. THE FIRST WAVE IS NOW MOVING OUT OF THE AREA...WITH A SECOND WAVE NOW IN CENTRAL MISSISSIPPI. THE MAIN ENERGY THIS AFTERNOON IS FOCUSED ALONG THESE TWO WAVES...THUS THE AFTERNOON HEATING OF THE DAY ACTIVITY IS NOT MAXIMIZING THE POTENTIAL AS THE LIFTING MECHANISMS ARE JUST NOT THERE. LOOKING AT SOME SPECIFIC VALUES THE BEST LI VALUES ARE IN THE SOUTHWEST WITH THE MOST DAYTIME HEATING. THIS DID PROMPT A FEW SHOWERS EARLIER BUT THE SHORTWAVE IN MISSISSIPPI IS ROTATING NORTHWARD AND AWAY FROM THE AREA...SO WE ARE STARTING TO SEE THIS ACTIVITY WANE. LI VALUES ARE BEST RIGHT NOW IN WESTERN TENNESSEE AND SOUTHERN ILLINOIS CLOSER TO THE UPPER LOW. THE BEST HELICITY...MOST UNSTABLE CAPE...AND EHI IS SOUTH OF THE AREA AND MAINLY ALONG AND IS HELPING GENERATE THE LINE OF SHOWERS AND THUNDERSTORMS SOUTH OF US. WITH THIS SHORTWAVE WORKING OUT AND THE SECOND SHORTWAVE ROTATING NORTHEAST...THE MAIN ACTION FOR CENTRAL ALABAMA SHOULD BE IN THE EAST THROUGH MIDNIGHT. THERE STILL IS A CHANCE FOR AN ISOLATED TO SCATTERED SHOWER OR THUNDERSTORM ACROSS THE NORTH. IF ONE STORM WAS ABLE TO DEVELOP THEN IT COULD BECOME SEVERE RAPIDLY AS SURFACE CAPE IS BETWEEN 1500 AND 2000. AGAIN THINKING IS LOW THAT DEVELOPMENT WILL OCCUR. THINKING AFTER MIDNIGHT WE WILL BE IN BETWEEN SHORTWAVES AS THE UPPER LOW WILL CONTINUE TO SLIDE EAST. WITH THE COLDER AIRMASS REMAINING TO OUR WEST...THERE IS A POTENTIAL FOR PATCHY AREAS OF FOG TO DEVELOP. CONFIDENCE IS EXTREMELY LOW THAT WE WILL SEE WIDESPREAD FOG DEVELOPMENT...AS WE WILL NOT HAVE PERFECT RADIATIONAL COOLING CONDITIONS TONIGHT. WINDS MAY STAY UP AS WELL. TOMORROW...WE WILL BEGIN TO SEE THE UPPER LOW SWING SOUTHEASTWARD AND ANOTHER LOBE OF ENERGY WILL SLIDE INTO THE AREA BY LATE AFTERNOON. THINKING THAT WE WILL SEE GENERALLY SHOWERS AND A FEW THUNDERSTORMS. HOWEVER WITH A COLDER AIRMASS IN PLACE WOULD NOT BE SURPRISED TO SEE AN ISOLATED AREAS OF SMALL HAIL. .LONG TERM... /SATURDAY NIGHT THROUGH THURSDAY/ AS THE SYSTEM SHIFTS INTO THE CAROLINAS...RAIN WILL END AND EXPECT DRY AND CLEARING CONDITIONS SATURDAY NIGHT. RIDGING BUILDS ACROSS THE SOUTHEAST FOR THE BEGINNING OF THE WEEK. EXPECT THE COOLER TEMPS OVER THE WEEKEND TO MODERATE EACH DAY AS THE UPPER LEVEL RIDGE FLATTENS AND FLOW ALOFT BECOMES MORE ZONAL. EXPECT HIGHS IN THE 70S AND LOWER 80S ON SUNDAY AND MONDAY...WITH MOSTLY LOWER 80S BY TUESDAY AND WEDNESDAY. OVERNIGHT LOWS WILL BE IN THE LOW TO MID 50S EARLY IN THE WEEK....AND INCREASE BY WEDNESDAY TO UPPER 50S AS LOW LEVEL FLOW BECOMES SOUTHERLY. RAIN CHANCES RETURN BY THURSDAY. 14 && .AVIATION... 18Z TAF DISCUSSION. THERE ARE TWO AREAS OF RAIN TO CONTEND WITH OVER THE NEXT COUPLE TO SEVERAL HOURS. THE EASTERNMOST HAS BEEN AFFECTING THE MGM AND TOI AREAS SINCE EARLY THIS MORNING...AND WILL CONTINUE TO BRING LOWERED VISIBILITIES AND CEILINGS AT TOI FOR A FEW MORE HOURS. THE SECOND AREA OF RAIN HAS FORMED IN A SOUTHWEST TO NORTHEAST ORIENTED BAND RIGHT ACROSS THE MIDDLE OF ALABAMA. TCL AND BHM WILL STAY WEST OF THIS BAND OF SHOWERS...WHILE EET WILL HAVE TO DEAL WITH ONE OR TWO MORE SHOWERS BETWEEN NOW AND 20Z. WHILE MGM AND ANB WILL HAVE A SMALL BREAK FROM THE RAIN...I THINK BOTH LOCATIONS WILL PROBABLY GET AT LEAST A COUPLE MORE HOURS OF SHOWERY WEATHER BEFORE IT ALL ENDS LATER ON TONIGHT. SPEAKING OF WHICH...MODELS CONTINUE TO INSIST THAT ALL RAIN WILL MOVE EAST OF CENTRAL ALABAMA TERMINALS BEFORE OR AROUND SUNSET TONIGHT. MAIN FORECAST QUESTION THEN BECOMES THAT OF FOG FORMATION. I PLACED THE LOWEST VISIBILITIES DUE TO FOG TONIGHT IN THE AREAS THAT I THINK WILL HAVE THE BEST COMBINATION OF LIGHT/CALM WINDS AND CLEAR OR NEAR-CLEAR SKIES. /61/ && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 51 73 49 74 52 / 30 50 10 0 10 ANNISTON 54 74 51 75 54 / 30 50 20 0 10 BIRMINGHAM 53 74 55 77 56 / 20 20 10 0 10 TUSCALOOSA 52 76 52 79 55 / 10 10 10 0 10 CALERA 53 75 55 77 56 / 20 20 10 0 10 AUBURN 59 79 54 76 56 / 50 20 10 0 10 MONTGOMERY 58 80 54 80 56 / 30 20 10 0 10 TROY 60 80 52 80 54 / 40 30 10 0 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 16/14/61
Hazardous weather outlook, Mar 23, 1:22 PM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 122 PM CDT FRI MAR 23 2012 ALZ011>015-017>050-241830- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 122 PM CDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. FOR AREAS SOUTHEAST OF A ANNISTON TO SELMA LINE...STORMS WILL SLOWLY MIGRATE EAST AND SOUTHEAST THROUGH EARLY EVENING. THE SEVERE THREAT WILL SLOWLY END FROM NORTHWEST TO SOUTHEAST THROUGH 8 PM. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING DUE TO HEAVY RAINFALL. FOR AREAS NORTH OF A LINE FROM FAYETTE TO CENTRE...STORMS MAY REDEVELOP BETWEEN 3 AND 10 PM. THESE ISOLATED STORMS WOULD BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. IN ADDITION...MINOR RIVER FLOODING IS POSSIBLE ON THE SUCARNOOCHEE AND TOMBIGBEE RIVERS IN SOUTHWEST CENTRAL ALABAMA. PLEASE REFER TO OUR RIVER FLOOD PRODUCTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MINOR RIVER FLOODING IS POSSIBLE ON THE SUCARNOOCHEE AND TOMBIGBEE RIVERS IN SOUTHWEST CENTRAL ALABAMA THROUGH SUNDAY. PLEASE REFER TO OUR RIVER FLOOD PRODUCTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME. 75
In the hours before
Local storm report, Mar 23, 11:27 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1127 AM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM FLASH FLOOD TROY 31.81N 85.97W
03/23/2012 PIKE AL EMERGENCY MNGR
SEVERAL ROADS ARE IMPASSABLE IN THE CITY OF TROY, DUE TO
WATER OVER THE ROADWAYS.
&&
JTALLEYLocal storm report, Mar 23, 11:43 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1143 AM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 AM HEAVY RAIN IRONDALE 33.54N 86.71W
03/23/2012 E0.00 INCH JEFFERSON AL NWS EMPLOYEE
HEAVY RAINFALL HAS LED TO WATER OF UP TO 3 INCHES DEEP
FLOWING ACROSS PARTS OF GRANTS MILL ROAD.
&&
JTALLEYLocal storm report, Mar 23, 11:58 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 AM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM FLASH FLOOD FORT DEPOSIT 31.99N 86.58W
03/23/2012 LOWNDES AL EMERGENCY MNGR
HIGHWAY 45 NEAR FORT DEPOSIT HAS UP TO 2 FEET OF WATER
OVER THE ROADWAY. WATER RESCUES HAD TO TAKE PLACE DUE TO
THE RAPID RISE OF THE WATER.
&&
JTALLEYLocal storm report, Mar 23, 12:46 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1246 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM HAIL TUSCALOOSA 33.24N 87.54W
03/23/2012 E0.50 INCH TUSCALOOSA AL PUBLIC
0745 AM FLASH FLOOD GEIGER 32.87N 88.31W
03/23/2012 SUMTER AL EMERGENCY MNGR
CULVERTS ALONG HIGHWAY 17 HAVE REACHED BANK FULL AND
WATER IS FLOWING INTO LOW LYING AREAS AND INTO SEVERAL
RESIDENCES.
0824 AM HEAVY RAIN TUSCALOOSA 33.24N 87.54W
03/23/2012 E0.00 INCH TUSCALOOSA AL TRAINED SPOTTER
HEAVY RAINFALL HAS LED TO PONDING OF A FEW INCHES OF
WATER ON CYPRESS CREEK AVE, BEAR CREEK CUTOFF ROAD, AND
PATRIOT PARKWAY AT HIGHWAY 69 IN THE CITY OF TUSCALOOSA.
0929 AM TORNADO 2 SSW TROY MUNICIPAL AI 31.83N 86.02W
03/23/2012 PIKE AL ASOS
TORNADO REPORTED BY TROY AIRPORT WEST OF THE AIRPORT
MOVING TOWARD THE AIRPORT.
0934 AM TORNADO 1 S TROY MUNICIPAL AIRP 31.85N 86.01W
03/23/2012 PIKE AL EMERGENCY MNGR
HOUSE AND BARN SUSTAINED DAMAGE ALONG OAK GROVE ROAD JUST
SOUTH OF THE AIRPORT.
1105 AM FLASH FLOOD TROY 31.81N 85.97W
03/23/2012 PIKE AL EMERGENCY MNGR
SEVERAL ROADS ARE IMPASSABLE IN THE CITY OF TROY, DUE TO
WATER OVER THE ROADWAYS.
1124 AM HEAVY RAIN IRONDALE 33.54N 86.71W
03/23/2012 E0.00 INCH JEFFERSON AL NWS EMPLOYEE
HEAVY RAINFALL HAS LED TO WATER OF UP TO 3 INCHES DEEP
FLOWING ACROSS PARTS OF GRANTS MILL ROAD.
1154 AM FLASH FLOOD FORT DEPOSIT 31.99N 86.58W
03/23/2012 LOWNDES AL EMERGENCY MNGR
HIGHWAY 45 NEAR FORT DEPOSIT HAS UP TO 2 FEET OF WATER
OVER THE ROADWAY. WATER RESCUES HAD TO TAKE PLACE DUE TO
THE RAPID RISE OF THE WATER.
&&
LINHARESLocal storm report, Mar 23, 1:00 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
100 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD RAGLAND 33.75N 86.14W
03/23/2012 ST. CLAIR AL EMERGENCY MNGR
SEVERAL HOURS OF RAINFALL...RESULTED IN 2 TO 4 INCHES
FALLING ACROSS THE NORTHEASTERN PORTIONS OF ST CLAIR
CLAIR COUNTY. SEVERAL ROADS ARE FLOODED ACROSS THIS AREA.
&&
JAARONLocal storm report, Mar 23, 1:30 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CDT FRI MAR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HEAVY RAIN 3 WNW JACKSONVILLE 33.83N 85.81W
03/23/2012 E0.00 INCH CALHOUN AL EMERGENCY MNGR
ANGEL DRIVE MINOR FLOODING IN SEVERAL AREAS.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 7:03 PM CDT | Areal Flood Advisory | BMX | Marengo | 3 hr |
| Mar 22, 8:31 PM CDT | Areal Flood Warning | BMX | Marengo | 3 hr |
| Mar 22, 10:44 PM CDT | Areal Flood Advisory | BMX | Dallas, Perry | 2 hr |
| Mar 23, 3:18 AM CDT | Special Weather Statement | BMX | Autauga | 27 min |
| Mar 23, 6:16 AM CDT | Areal Flood Advisory | BMX | Autauga, Dallas, Lowndes | 3 hr |
| Mar 23, 6:24 AM CDT | Flash Flood Warning | BMX | Sumter | 3 hr |
| Mar 23, 6:39 AM CDT | Areal Flood Advisory | BMX | Greene, Pickens | 3 hr |
| Mar 23, 7:46 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 44 min |
| Mar 23, 8:20 AM CDT | Special Weather Statement | BMX | Montgomery, Pike | 40 min |
| Mar 23, 8:54 AM CDT | Areal Flood Warning | BMX | Lowndes | 3 hr |
| Mar 23, 8:59 AM CDT | Tornado Warning | BMX | Pike | 31 min |
| Mar 23, 9:28 AM CDT | Areal Flood Warning | BMX | Sumter | 3 hr |
| Mar 23, 9:29 AM CDT | Tornado Warning | BMX | Pike | 31 min |
| Mar 23, 10:04 AM CDT | Tornado Warning | BMX | Pike | 26 min |
| Mar 23, 10:17 AM CDT | Special Weather Statement | BMX | Barbour, Bullock | 43 min |
| Mar 23, 10:30 AM CDT | Special Weather Statement | BMX | Pike | 30 min |
| Mar 23, 10:35 AM CDT | Special Weather Statement | BMX | St. Clair | 25 min |
| Mar 23, 10:53 AM CDT | Flash Flood Warning | BMX | Pike | 3 hr |
| Mar 23, 10:55 AM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Shelby | 2 hr |
| Mar 23, 10:56 AM CDT | Special Weather Statement | BMX | Barbour | 64 min |
| Mar 23, 11:01 AM CDT | Special Weather Statement | BMX | St. Clair | 59 min |
| Mar 23, 11:27 AM CDT | Flash Flood Warning | BMX | St. Clair | 3 hr |
| Mar 23, 11:52 AM CDT | Areal Flood Advisory | BMX | Calhoun, Etowah | 3 hr |
| Mar 23, 12:22 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock | 3 hr |
| Mar 23, 1:36 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee | 3 hr |
| Mar 23, 4:28 PM CDT | Special Weather Statement | BMX | Elmore | 47 min |
| Mar 23, 5:13 PM CDT | Special Weather Statement | BMX | Tallapoosa | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.